MAUDE Adverse Event Report: EXACTECH, INC. TRAPEZOID TIBIAL TRAY SZ 1F/2T, 2F/2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRAPEZOID TIBIAL TRAY SZ 1F/2T, 2F/2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 204-04-22
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Synovitis (2094); Aseptic loosening (4883)
Date of Event 01/18/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient had an initial right total knee arthroplasty, subsequently, six (6) years, seven (7) months later, the patient experienced increasing pain.As a result, the patient underwent a revision procedure.A revision operative report was provided.Post operative diagnosis noted aseptic (non-infected) loosening of the tibial with large metaphyseal uncontained bony defect and polyethylene wear.Intraoperatively, synovitis and scar tissue were observed.The patient was taken to the pacu in stable condition.No further patient impact was reported.No additional information is available.
 
Additional Manufacturer Narrative
D10: (b)(6), 234-03-02 - optetrak asy, ps cemented femoral, sz 2, (b)(6), 200-02-35 - three peg patella 35mm, (b)(6), 204-04-22 - trapezoid tibial tray sz 1f/2t, 2f/2t, (b)(6), 204-22-11 - ps tibial inserts sz 2, 11mm.H10: multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-01941.The revision reported in this event may have been the result of polyethylene wear and aseptic loosening as stated in the operative notes.The aseptic (non-infected) tibial loosening may have been the result of both patient-related conditions and insufficient bonds between the tibial tray and the bone.The extent and root cause of the polyethylene wear cannot be determined as the explanted devices were not returned for evaluation, and radiographs / photographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRAPEZOID TIBIAL TRAY SZ 1F/2T, 2F/2T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key24274141
Report Number1038671-2026-00119
Device Sequence Number15967311
Product Code JWH
UDI-Device Identifier10885862047632
UDI-Public10885862047632
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/27/2015
Device Catalogue Number204-04-22
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2022
Initial Report FDA Received Date02/05/2026
Date Device Manufactured10/28/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age59 YR
Patient SexFemale